# SDR AALA202107288177

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 19,442 hours, 7,542 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: ZAW62301
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING BRAKE 3 TEMP REACHED 545 C. SLIGHT GRABBING FROM RIGHT SIDE DURING TAXI. REPLACED 14GG PRESSURE TRANSDUCER PER AMM 32-42-21. PERFORMED TAXI CHECK. BRAKES WERE NOT GRABBING OR PULSATING.
